# SDR GTIA2023022036984

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 20,181 hours, 8,697 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY FA , OILY GREASY SOCK ODOR REPORTED TO THE BACK OF THE A/C , NOTHING NOTED  IN COCKPIT . REPORT CAME BELOW 10,000 FT-PERFORMED TSM 05-51-00 FOR CAUSE OF ODOR , NO SIGNS OF LEAKAGES ON EITHER ENGINE OR APU AREA .  RIGHT PACK SUSPECTED AS CAUSE OF ODOR , SEE LOG PAGE 3012039-2 FOR MEL / PACK 2 DEACTIVATION
